# SDR QXEA2013120101521

- Difficulty date: December 1, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 29,612 hours, 30,840 cycles
- System (JASC): 6114 · Propeller Hub Section
- Part: Unknown
- Condition: Sparks
- Location: Propeller Hub
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS VISIBLE AFT OF PROPELLER HUB ON NR 1 ENGINE.  AFTER LANDING WITH PROPELLER DEICE ON. PERFORMED GVI OF NR 1 PROP AND DE-ICE LEADS. NO DEFECTS FOUND. PERFORMED FUNCTIONAL TEST OF PROPELLERS DE-ICING SYS IAW AMM TASK 30-61-00-720-801. TESTS GOOD. WHILE PERFORMING TEST NO ABNORMAL SIGNS ON THE NR 1 PROPELLER OR ENGINE.  NO FURTHER DEFECTS. OFF GOING PILOT ADVISED NO PROP FAULTS OR CAUTION MESSAGES. COULD NOT DUPLICATE. RETURNED TO SERVICE.
